Volume 22, Number 1, January 2009
: Stability of shunting inhibitory cellular neural networks with unbounded time-varying delays.
, Bingwen Liu
: New results on almost periodic solutions for a class of nonlinear Duffing equations with a deviating argument.
Ivan I. Argatov
: Asymptotic models for the topological sensitivity of the energy functional.
: Positive solutions for third-order three-point nonhomogeneous boundary value problems.
: Boundary value problem for a coupled system of nonlinear fractional differential equations.
: Hyers-Ulam stability of linear partial differential equations of first order.
: Stokes efficiency of molecular motors with inertia.
: Existence of positive solutions for a neutral differential equation with positive and negative coefficients.
: Fixed point theorems for a k-set contraction in a metric space.
, Lokenath Debnath
: Generalizations of a parameterized Jordan-type inequality, Janous's inequality and Tsintsifas's inequality.
: On oscillation and nonoscillation of second-order dynamic equations.
, Walter Wenzel
: A Lipschitz condition for the width function of convex bodies in arbitrary Minkowski spaces.
Volume 22, Number 2, February 2009
, Jianhua Shen
: Stability of impulsive functional differential equations via the Liapunov functional.
, Jianhua Wu
: Convergence of solutions for Volterra-Lotka prey-predator systems with time delays.
Tibor K. Pogány
: Further results on generalized Kapteyn-type expansions.
: MiPSP and MaPSP for prevariational inequalities with set-valued mappings.
: Solitary wave solution for the generalized Kawahara equation.
, Liya Fan
: Exceptional family and solution existence of variational inequality problems with set-valued mappings.
: Values of the derivatives of the cotangent at rational multiples of pi.
: General forms of Jordan and Yang Le inequalities.
: The roots of a split quaternion.
, Zhao Zhang
: A kind of conditional vertex connectivity of star graphs.
, A. Matallah
: Multiple positive solutions for elliptic equations involving a concave term and critical Sobolev-Hardy exponent.
: An indefinite convection-diffusion operator with real spectrum.
Volume 22, Number 3, March 2009
Linda El Alaoui
: An adaptive finite volume box scheme for solving a class of nonlinear parabolic equations.
, Meirong Zhang
: Non-degeneracy and uniqueness of periodic solutions for some superlinear beam equations.
Michael R. Caputo
: A unified view of ostensibly disparate isoperimetric variational problems.
: How far can relaxation functions be increasing in viscoelastic problems?
, Wan-Tong Li
: Travelling wavefronts of Belousov-Zhabotinskii system with diffusion and delay.
: The conditional gambler's ruin problem with ties allowed.
M. K. Aouf
, Yi Ling
: Some convolution properties of a certain class of p-valent analytic functions.
: Scale dependent equations of motion of an ideal fluid.
: Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions.
: Well-posedness of the difference schemes for elliptic equations in Ctaubeta, gamma(E) spaces.
: A surjectivity result for quasibounded operators.
, Jen-Chih Yao
: On generalized variational-like inequalities with generalized monotone multivalued mappings.
Volume 22, Number 4, April 2009
J. C. Song
: Decay results in a doubly diffusive problem.
: Envelope solution profiles of the discrete nonlinear Schrödinger equation with a saturable nonlinearity.
, Meina Sun
: The Riemann problem for the pressure-gradient system in three pieces.
: Ramsey numbers for a disjoint union of some graphs.
, Hongxun Yi
: Solutions of higher order linear differential equations in an angle.
, Jian-Hua Wu
: Positive solutions for a Hammerstein integral equation with a parameter.
: On generalizing Takahashi's nonconvex minimization theorem.
Gani Tr. Stamov
: On the existence of almost periodic solutions for the impulsive Lasota-Wazewska model.
: Existence and uniqueness of almost periodic solutions for a class of Hopfield neural networks with neutral delays.
, M. X. Wang
: Some nonexistence results for nonconstant stationary solutions to the Gray-Scott model in a bounded domain.
: On a distance representation of Kantorovich potentials.
Volume 22, Number 5, May 2009
David P. Wilson
: Mathematics is applied by everyone except applied mathematicians.
: On a problem of C. Baak and M.S. Moslehian.
, Chu-Li Fu
: Determining an unknown source in the heat equation by a wavelet dual least squares method.
: Characterization of the existence of a pure-strategy Nash equilibrium.
: Some simple sufficient conditions for starlikeness and convexity.
Ram U. Verma
: A general framework for the over-relaxed A-proximal point algorithm and applications to inclusion problems.
: Estimating the radius of an attraction ball.
, Jun Yan
: The moderate deviation principle for self-normalized sums of sums of i.i.d. random variables.
: An approximate formula for a partial sum of the divergent p-series.
: Sharpening Redheffer-type inequalities for circular functions.
: Error estimates for some composite corrected quadrature rules.
, Guangyu Yang
: Moderate deviations of L1-error of empirical measures on partitions.
, Shoufu Li
: Stability analysis of nonlinear functional differential and functional equations.
: Erratum to "Inverse nodal problem for differential operator with eigenvalue in the boundary condition" [Appl. Math. Letters 21 (2008) 1301-1305].
, Yong Zhou
: A note on regularity criterion for the 3D Boussinesq system with partial viscosity.
Volume 22, Number 6, June 2009
: Singular forces in the immersed interface method for rigid objects in 3D.
, Yaokun Wu
: Two minimal forbidden subgraphs for double competition graphs of posets of dimension at most two.
: Fault-free cycles passing through prescribed paths in hypercubes with faulty edges.
, P. Niamsup
: New discrete type inequalities and global stability of nonlinear difference equations.
: A comparison result for radial solutions of the mean curvature equation.
: Closed-form formulae for the derivatives of trigonometric functions at rational multiples of pi.
J. A. Rodríguez
: Laplacian eigenvalues and partition problems in hypergraphs.
: q-integral representation of the Al-Salam-Carlitz polynomials.
: The vortical deviation on a stream surface.
: PI polynomials of product graphs.
Volume 22, Number 7, July 2009
, San-Yang Liu
: Uniqueness of non-monotone traveling waves for delayed reaction-diffusion equations.
Narcisa C. Apreutesei
: An optimal control problem for a prey-predator system with a general functional response.
: Complements to full order observer design for linear systems with unknown inputs.
, V. Roytburd
: Traveling solitary waves for doubly-resonant media: Computation via simulated annealing.
: From generalized kinetic theory to discrete velocity modeling of vehicular traffic. A stochastic game approach.
Volume 22, Number 8, August 2009
: Some remarks on the signed domatic number of graphs with small minimum degree.
, T. B. Gürel
: On the existence of special solutions of the generalized Davey-Stewartson system.
: Convergence for a two-neuron network with delays.
: Dynamic behavior for a class of neutral functional differential equations.
, Song Li
: Cascade algorithm associated with Hölder continuous masks.
: On the existence and multiplicity of positive periodic solutions of a nonlinear third-order equation.
: Global exponential stability for a class of neural networks.
: On the exact solutions for initial value problems of second-order differential equations.
: Jensen's inequality and new entropy bounds.
Mina Ketan Mahanti
: On expected number of real zeros of a random hyperbolic polynomial with dependent coefficients.
, Bahman Mehri
: A necessary condition for the existence of periodic solutions of certain three dimensional autonomous systems.
, Weigao Ge
: Existence results for a class of nth order m-point boundary value problems in Banach spaces.
Volume 22, Number 9, September 2009
, Aprillya Lanz
: Uniqueness implies existence of solutions for nonlinear focal-like boundary value problems.
, Fengde Chen
: Global stability of a Leslie-Gower predator-prey model with feedback controls.
: A functional generalization of the Cauchy-Schwarz inequality and some subclasses.
Vu Nhat Huy
, Quôc-Anh Ngô
: New inequalities of Ostrowski-like type involving n knots and the Lp-norm of the m-th derivative.
: A sharp upper bound for the number of stable sets in graphs with given number of cut edges.
: On Ricceri's conjecture for a class of nonlinear eigenvalue problems.
: An extension of Luque's growth condition.
: A global nonexistence theorem for viscoelastic equations with arbitrary positive initial energy.
M. P. Markakis
: Closed-form solutions of certain Abel equations of the first kind.
Vu Ngoc Phat
, Le Van Hien
: An application of Razumikhin theorem to exponential stability for linear non-autonomous systems with time-varying delay.
: A note on the regularity criterion in terms of pressure for the Navier-Stokes equations.
, B. E. Rhoades
: An inclusion theorem for double Cesàro matrices over the space of absolutely k-convergent double series.
: Detecting and reconstructing centrally symmetric sets from the autocorrelation: Two discrete cases.
Volume 22, Number 10, October 2009
: Uzawa block relaxation domain decomposition method for a two-body frictionless contact problem.
, Manuel de la Sen
: Exponential stability of simultaneously triangularizable switched systems with explicit calculation of a common Lyapunov function.
: On a maximum principle for weak solutions of some quasi-linear elliptic equations.
M. K. Aouf
: Subordination properties for a certain class of analytic functions defined by the Salagean operator.
S. A. Khuri
, Ali Sayfy
: Perturbation analysis of a magnetohydrodynamic boundary layer flow.
T. E. Simos
: Closed Newton-Cotes trigonometrically-fitted formulae of high order for long-time integration of orbital problems.
: The quintessential option pricing formula under Lévy processes.
Volume 22, Number 11, November 2009
, Qingkai Kong
: Uniqueness and parameter dependence of solutions of second-order boundary value problems.
: Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative.
: Some extremal problems on subordinate functions.
: Construction of an interpolant operator: Application to the three-dimensional electrostatic problem.
, Xiaohu Wang
: A new nonlinear integro-differential inequality and its application.
: On the extended eigenvalues and extended eigenvectors of shift operator on the Wiener algebra.
R. M. El-Ashwah
: A note on certain meromorphic p-valent functions.
, Xingcheng Wang
: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces.
: 1-soliton solution of the generalized Zakharov-Kuznetsov modified equal width equation.
Volume 22, Number 12, December 2009
: On asymptotically double lacunary statistically equivalent sequences.
: On a result of Flett for Cesáro matrices.
, Yang Zhong
, Bin Tian
, Yuemei Liu
: On the finite integral transform method for exact bending solutions of fully clamped orthotropic rectangular thin plates.
, E. T. Karimov
: Fundamental solutions for a class of three-dimensional elliptic equations with singular coefficients.
: A new stochastic factor model: General explicit solutions.
S. P. Goyal
, Pranay Goswami
: Majorization for certain classes of analytic functions defined by fractional derivatives.
Beong In Yun
: A derivative free iterative method for finding multiple roots of nonlinear equations.
, Shihuang Hong
: Common fixed points for generalized contractive multivalued operators in complete metric spaces.